# SDR 99ZZZX2554

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2710 · Aileron Control System
- Part: Retainer
- Part number: 69356881
- Condition: Cracked
- Location: Aileron
- Component: 65447619
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RECEIVED WITH A BLOWN OUT FILTER CAP THAT APPARENTLY HAPPENED DURING FLIGHT.  P/N 69-36588-1 IS MADE OF ALUMINUM ALLOY.  REPLACED FILTER CAP WITH P/N 69-35688-2 WHICH IS MADE OF FERROUS MATERIAL.
